# SDR ABXA9900735

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57696004
- Condition: Cracked
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE, LOWER SKIN ABOVE THE NR 4 PYLON AT LEADING EDGE OF PYLON CUTOUT HAD A 3 INCH CRACK.  REPAIRED IAW DC8 SRM 57-2-1A.
